# SDR CA180723017

- Difficulty date: July 14, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,242 hours
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303322
- Condition: Cracked
- Location: Cockpit Rt
- Part time: 39,946 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, FLIGHT CREW REPORTED RIGHT WINDSHIELD HAS CRACKED.  WINDSHIELD ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC# 20180723017)
